# SDR SWAA2021090798243

- Difficulty date: July 26, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BULKHEAD PANEL 121HW AT FWD CARGO COMPARTMENT ; 2021-340987 / [01] REPLACED BULKHEAD PANEL 121HW AT FWD CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND AMM 25-52-00-200-803; [02] TASK CARD COMPLETED
